Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Missed periods, on levlen ED birth control - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2295 Questions
User :   Hi, I'm on levlen ed and I always skip my period, I would be day 11 in my cycle right now- since day one I had on and off period pain (?), 2 days ago me and my partner had unprotected sex- the nex day I experienced bleeding (more than spotting) and decided not to take the pill. (cause last time I had spotting and continued with the pill the spotting continued for weeks). I remembered tonight that the sex was unprotected (I was a bit worried cause my period didnt starts) so I took the 2 levele ed that i would have missed (60 hours late) I had a restless night and now 5 hours later I've woken out of my sleep and am nausious and have been vomitting.
Doctor :   hello
User :   Hello
Doctor :   may i know your age please ?
User :   19
Doctor :   the reason for you feeling nauseated and vomitting is because the double medication you took caused hormonal imbalance and the most common side effect of this medication when used as a emergency contraception is nausea vomiting and irregular periods
Doctor :   To prevent nausea and vomiting, you can take the non-prescription anti-nausea medicine meclizine (also sold under the brand names Dramamine II or Bonine)
User :   I've done this before and it hasn't happened, should I continue on levlen ed as normal?
Doctor :   you should wait for sometime till your body adjusts
Doctor :   you do need to see a gynecologist so that you can get back to your regular periods
User :   I will do, thank you for your help.
Doctor :   your most welcome
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor